MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 32G 6MM 3B TW 100CT US; Needle, hypodermic, single lumen

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 32G 6MM 3B TW 100CT US; Needle, hypodermic, single lumen
Model Number 000000000000320749
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A lot history review was carried out and no related non-conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.As no samples and/or photo(s) were received the investigation concluded: unconfirmed: embecta was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
Email: i have had quite a few malformed needles in my last order of four boxes 100 ea, ref 320743 lot 4184028 mfg 2024-08-01 exp-2029-07-31 (b)(4).I'm requesting 1 replacement box or voucher, thank you.Email sent to consumer requesting additional information.Lot #: 4184028 catalog #: 320749 date of event: unknown samples: sending mail kit.Vcoyne 30april2025 update/additional information from customer care u.S.- "my previous email explained that they will not allow insulin to pass through the needle at the beginning of the injection or becomes occluded part way through the injection i have not saved any of the defective products but will in the future.".

Brand Name
PEN NDL 32G 6MM 3B TW 100CT US
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND
EI 
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr.
parsippany, NJ 07054
MDR Report Key22078152
Report Number3023359743-2025-00386
Device Sequence Number15787255
Product Code FMI
UDI-Device Identifier00382903207497
UDI-Public00382903207497
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number000000000000320749
Device Lot Number4184028
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown